If you can read this, either the style sheet didn't load or you have an older browser that doesn't support style sheets. Try clearing your browser cache and refreshing the page.

(Palm Beach Post)   Toddler overdoses for second time in three months. Jeez, what's with that kid?   ( palmbeachpost.com) divider line
    More: Florida, narcotic pain-reliever pills, Perjury, Jeanette Homan, Childhood, time Homan, perjury charges, hospital staff  
•       •       •

3776 clicks; posted to Main » on 12 Jan 2018 at 9:18 PM (27 weeks ago)   |   Favorite    |   share:  Share on Twitter share via Email Share on Facebook   more»



14 Comments     (+0 »)
 
View Voting Results: Smartest and Funniest
 
2018-01-12 05:59:45 PM  
palmbeachpost.comView Full Size


Talk about a hard farking 19-months old.

/Phrasing?
 
2018-01-12 07:00:47 PM  
Like the Oscars, it's probably better to make your parent-of-the-year move in November of December.
 
2018-01-12 07:15:24 PM  
Sounds like she's been regularly drugging the kid. I hope they don't send him back.
 
2018-01-12 09:25:30 PM  
The relationship between Homan and the child is redacted from the report.

.
She's got "Florida Grandma" written all over her.
 
2018-01-12 09:29:38 PM  
Oh, jeezus, it really was the same kid. I thought the headline was a joke.
:-(
 
2018-01-12 09:30:30 PM  
If she argued with someone and they threw the bottle of painkillers, I assume the argument was about her pill taking. If there's pills all over the floor where the kid can easily eat them, I'm going to assume that the pain pills are for her back and when she drops pills she can't pick them up.
 
2018-01-12 09:30:53 PM  
dumpaday.comView Full Size
 
2018-01-12 09:33:16 PM  
Also:

i.ytimg.comView Full Size
 
2018-01-12 09:35:02 PM  
Maybe she should be put down before she kills the kid.
 
2018-01-12 09:39:40 PM  
img.fark.netView Full Size
 
2018-01-12 09:46:08 PM  
Farking lightweight bubble gummers.  Know your limits.
 
2018-01-12 09:55:42 PM  
Jupiter Medical's staff told sheriff's deputies the child also had overdosed in October after reportedly ingesting two 1-milligram clonazepam pills. The sedative is used to treat seizures and panic disorders.

well, with a mother that looked like that the panic disorders were understandable...
 
2018-01-12 10:12:03 PM  
She mentioned to the dispatcher that rescue crews might want to bring an ambulance because the child seemed to be overdosing  ... Crews used multiple Narcan doses to revive the toddler.

And then you get assholes who don't want officers to carry Narcan because they think people who overdose aren't worth saving.
 
2018-01-12 10:35:47 PM  

farrrrrt: She mentioned to the dispatcher that rescue crews might want to bring an ambulance because the child seemed to be overdosing  ... Crews used multiple Narcan doses to revive the toddler.

And then you get assholes who don't want officers to carry Narcan because they think people who overdose aren't worth saving.


Let's circle back on this case in 20 years.  (I'm kidding!)
 
Displayed 14 of 14 comments

View Voting Results: Smartest and Funniest

This thread is closed to new comments.

Continue Farking

On Twitter





Top Commented
Javascript is required to view headlines in widget.
  1. Links are submitted by members of the Fark community.

  2. When community members submit a link, they also write a custom headline for the story.

  3. Other Farkers comment on the links. This is the number of comments. Click here to read them.

  4. Click here to submit a link.

Report